# SDR SIMA20130901007

- Difficulty date: September 1, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 34,200 hours, 31,782 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567251001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR III HAS POSSIBLE CRACKS BETWEEN RIBS 3 AND RIB 4.  UPON FURTHER INVESTIGATION, NO CRACK FOUND ON RT SPAR III, ACCOMPLISHED LT WING SPAR III REPAIR BETWEEN RIBS 3 AND 4 IAW EO EM-57MR-710 R1.  WIP/TURNOVER'S FOR DETAILS.
